A Comparison of Two Parallel Algorithms for the Symmetric Eigenproblem

  1. Lookup NU author(s)
  2. Dr Christopher Holt
Author(s)Clint M, Holt CM, Perrott R, Stewart A
Publication type Article
JournalInternational Journal of Computer Mathematics
Year1984
Volume15
Issue2
Pages291-302
ISSN (print)0020-7160
ISSN (electronic)1029-0265
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherTaylor & Francis Ltd.
URLhttp://dx.doi.org/10.1080/00207168408803415
DOI10.1080/00207168408803415
Actions    Link to this publication